# SDR QXEA2016082700561

- Difficulty date: August 27, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,583 hours, 24,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shim
- Part number: CSP1926
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP COULD NOT OPEN THE MAIN CABIN DOOR FROM THE OUTSIDE.  . INSTALLED MISSING SHIMS AT THE EXTERIOR HANDLE BUMPER IAW AMM TASK 52-11-00-820-801. RETURNED TO SERVICE.
